Now showing items 2-5 of 5

  • Generalizations of pp-wave spacetimes in higher dimensions 

    Coley, A., R. Milson, N. Pelavas, V. Pravda, et al. 2003. "Generalizations of pp-wave spacetimes in higher dimensions." Physical Review D 67(10): 104020-104020. doi:10.1103/PhysRevD.67.104020
    No abstract available.
  • Invariant classification of vacuum pp-waves 

    Milson, R., D. McNutt, and A. Coley. 2013. "Invariant classification of vacuum pp-waves." Journal of Mathematical Physics 54(2): 022502-022502. doi: 10.1063/1.4791691 © 2013 American Institute of Physics
    No abstract available.
  • On the construction of quasi-exactly solvable Schrodinger operators on homogeneous spaces 

    Milson, Robert. 1995. "On the construction of quasi-exactly solvable Schrodinger operators on homogeneous spaces." Journal of Mathematical Physics 36(10): 6004-6027. doi: 10.1063/1.531232 © 1995 American Institute of Physics
    No abstract available.
  • VSIi space-times and the epsilon-property 

    Pelavas, N., A. Coley, R. Milson, V. Pravda, et al. 2005. "VSIi space-times and the epsilon-property." Journal of Mathematical Physics 46(6): 063501-063501. doi: 10.1063/1.1904707 © 2005 American Institute of Physics
    No abstract available.